MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH C-TAPER INTER.NK HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH C-TAPER INTER.NK HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number S-1400-HH32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 01/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
This pi is for revision of primary.The patient stated she had a right tha done (b)(6) 2007.Patient started to experience pain approx in 2011.In (b)(6) 2020 patient had an mri and blood work done which showed she had high cobalt levels and mri showed large pseudotumors.The patient was revised on (b)(6) 2020.After revision the patient experienced a large hematoma on her right hip.The patient stated the hematoma was drained three times but it keeps coming back.The patient is scheduled for surgery on (b)(6) 2021 to remove the hematoma, any present metals and put a drain for about 5 days.Patient is seeking compensation.

Brand Name
C-TAPER INTER.NK HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11480257
Report Number0002249697-2021-00448
Device Sequence Number3430291
Product Code JDI
UDI-Device Identifier07613327016703
UDI-Public07613327016703
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K910988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model NumberS-1400-HH32
Device Catalogue NumberS-1400-HH32
Device Lot NumberDPHMJD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient Weight64